We study the homotopy type of closed connected topological 4-manifolds whose fundamental group is that of an aspherical surface F. Then we use surgery theory to show that these manifolds are s-cobordant to connected sums of simply-connected manifolds with an S^2-bundle over F.

Four-manifolds with surface fundamental groups / Cavicchioli, Alberto; F., Hegenbarth; D., Repovs. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 349 (10):(1997), pp. 4007-4019.

Four-manifolds with surface fundamental groups

CAVICCHIOLI, Alberto;
1997

Abstract

We study the homotopy type of closed connected topological 4-manifolds whose fundamental group is that of an aspherical surface F. Then we use surgery theory to show that these manifolds are s-cobordant to connected sums of simply-connected manifolds with an S^2-bundle over F.
349 (10)
4007
4019
Four-manifolds with surface fundamental groups / Cavicchioli, Alberto; F., Hegenbarth; D., Repovs. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - STAMPA. - 349 (10):(1997), pp. 4007-4019.
Cavicchioli, Alberto; F., Hegenbarth; D., Repovs
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/305054
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 17
  • ???jsp.display-item.citation.isi??? 15
social impact